# SDR ASAA0410472

- Difficulty date: November 4, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65671406
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LONGITUDINAL FLOOR SUPPORT HAS CORROSION.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR BEAM IAW SRM.
